Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 50, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at May 10, 2016, 12:16 AM EDT. It took effect at May 10, 2016, 2:00 AM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2016, 12:16 AM EDT (04:16 UTC)
- In effect from
- May 10, 2016, 2:00 AM EDT
- Expired
- May 11, 2016, 12:00 AM EDT
- In force
- 22 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
036 WHUS73 KAPX 100416 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1216 AM EDT TUE MAY 10 2016 LMZ345-346-101230- /O.NEW.KAPX.SC.Y.0050.160510T0600Z-160511T0000Z/ POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1216 AM EDT TUE MAY 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-LMZ341-342-101230- /O.NEW.KAPX.SC.Y.0050.160510T1200Z-160511T0400Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1216 AM EDT TUE MAY 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
3 follow-up statements
679 WHUS73 KAPX 100935 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 535 AM EDT TUE MAY 10 2016 LMZ345-346-101745- /O.CON.KAPX.SC.Y.0050.000000T0000Z-160511T0000Z/ POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 535 AM EDT TUE MAY 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-LMZ341-342-101745- /O.CON.KAPX.SC.Y.0050.160510T1200Z-160511T0400Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 535 AM EDT TUE MAY 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
011 WHUS73 KAPX 101433 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1033 AM EDT TUE MAY 10 2016 LMZ345-346-102200- /O.CON.KAPX.SC.Y.0050.000000T0000Z-160511T0000Z/ POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1033 AM EDT TUE MAY 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-LMZ341-342-102200- /O.CON.KAPX.SC.Y.0050.000000T0000Z-160511T0400Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1033 AM EDT TUE MAY 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
729 WHUS73 KAPX 101955 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 355 PM EDT TUE MAY 10 2016 LMZ345-346-110000- /O.CON.KAPX.SC.Y.0050.000000T0000Z-160511T0000Z/ POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 355 PM EDT TUE MAY 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-LMZ341-342-110400- /O.CON.KAPX.SC.Y.0050.000000T0000Z-160511T0400Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 355 PM EDT TUE MAY 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at May 9, 10:22 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 9, 10:22 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1022 PM EDT MON MAY 9 2016
.UPDATE...
ISSUED AT 1022 PM EDT MON MAY 9 2016
HIGH PRESSURE REMAINS PARKED NE OF MICHIGAN OVER THE
ONTARIO/QUEBEC BORDER LATE THIS EVENING. SOME RELATIVELY DENSE
CIRRUS CONTINUES TO DRIFT OVERHEAD ALONG THE NRN EDGE OF UPPER
LEVEL MOISTURE ASSOCIATED WITH A COMPLEX AREA OF LOW PRESSURE OVER
THE PLAINS. TEMPS HAVE FALLEN THRU THE 50S AND INTO THE 40S ACROSS
MOST OF OUR CWA. DWPTS ARE STILL IN THE 20S ACROSS THE ERN TWO-
THIRDS OF NRN LWR MICHIGAN...INCLUDING A FEW COUNTIES THAT ARE NOT
IN THE FROST ADVISORY. THINKING ABOUT EXPANDING THIS ADVISORY TO
AREAS WHERE DWPTS ARE IN THE 20S NOW THAT WE HAVE REACHED LATE
EVENING. STILL EXPECT LOCATIONS WEST OF TVC SHOULD ONLY SEE PATCHY
FROST OVERNIGHT...AND WILL LEAVE OUT THE ADVISORY.
&&
.SHORT TERM...(THIS EVENING AND OVERNIGHT)
ISSUED AT 333 PM EDT MON MAY 9 2016
...A FROSTY NIGHT FOR SOME...
HIGH IMPACT WEATHER POTENTIAL: NONE.
PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: RIDGE OF SURFACE HIGH
PRESSURE OVER THE EASTERN GREAT LAKES WILL MAINTAIN DRY AND
SEASONABLY COOL WEATHER ACROSS THE AREA TONIGHT.
TONIGHT...CLEAR TO PARTLY CLOUDY SKIES EXPECTED WITH ONLY SOME HIGH
LEVEL CLOUDINESS FOR SOME. ORIENTATION OF UPPER RIDGE AXIS JUST WEST
OF LOWER MI - TOGETHER WITH RIGHT ENTRANCE REGION OF UPPER JET
STREAK EXTENDING FROM SRN ONTARIO TO NEW ENGLAND - SUPPORTS MAINLY
THIN UPPER CLOUDINESS S AND W OF A LINE FROM CHARLEVOIX TO
HARRISVILLE - WITH THESE CLOUDS LIKELY DRIFTING A BIT NORTHWARD
OVERNIGHT. THIS IS IMPORTANT SINCE IT WILL IMPACT LOW TEMPERATURES.
WITH DEW POINTS IN THE 20S TO MID 30S...CONTINUED DRY AIR ADVECTION
FROM THE EAST...AND SOME DECOUPLING...LOWS WILL LIKELY DIP INTO THE
UPPER 20S TO UPPER 30S DEPENDING ON LOCALE. JUXTAPOSITION OF WEAKEST
PRESSURE GRADIENT...LACK OF CLOUD COVER...AND LOWEST SURFACE DEW
POINTS ACROSS NRN LOWER MICHIGAN SUPPORTS FROST ADVISORY FOR NE
LOWER ALONG/WEST OF I-75 AND NORTH OF M-55. FROST/FREEZE HEADLINES
WILL BEGIN FOR ERN UPPER MI LATER THIS MONTH.
.LONG TERM...(TUESDAY THROUGH MONDAY)
ISSUED AT 333 PM EDT MON MAY 9 2016
...CONTINUE TO ENJOY THE WARMTH WHILE YOU CAN...
THE CONVOLUTED UPPER LEVEL PATTERN CONTINUES FOR ANOTHER COUPLE OF
DAYS. THIS FEATURES FAIRLY STRONG UPPER LEVEL RIDGING TO OUR NORTH
WHICH WILL BE INCREASINGLY SQUEEZED BY A TROUGH TO THE SOUTH AND
WEST. THE INTERACTION BETWEEN THESE TWO SYSTEMS AND WHETHER OR NOT
TO INCLUDE POPS WILL BE THE FOCUS OF THIS FORECAST.
TUESDAY INTO WEDNESDAY...MOISTURE FROM THE WESTERN TROUGH WILL TRY
TO OVERRUN THE RIDGE TO THE NORTH AND EAST. MODEL GUIDANCE CONTINUES
TO ADVERTISE THAT THE MOISTURE WILL FIZZLE OUT AS IT APPROACHES
NORTHERN MICHIGAN WHICH MAKES SINCE GIVEN THE DRY SOUTHEASTERLY FLOW
IN PLACE. SO WILL CONTINUE TO HOLD THE LINE AND ONLY HAVE LOW CHANCE
POPS ACROSS SOUTHWEST ZONES TUESDAY INTO TUESDAY NIGHT ALONG WITH
SOME INCREASE IN CLOUDS ELSEWHERE. TEMPERATURES WILL CONTINUE TO
INCH UP DURING THE DAY WITH HIGHS IN THE LOWER AND MIDDLE 60S
TUESDAY (COOLER NEAR LAKE HURON) AND THE MIDDLE 60S TO LOWER 70S
WEDNESDAY. SOUTHEAST WINDS WILL PICK UP A BIT TO AROUND 10 KNOTS OR
SO AND COMBINE WITH MIN RH OF BETWEEN 18 AND 25 PERCENT TO LEAD TO
RAISED FIRE DANGER TUESDAY AFTERNOON. ON THE OTHER SIDE OF THE
COIN...IT WILL LIKELY BE A BIT FROSTY IN SOME SPOTS EARLY WEDNESDAY
SO WILL GO WITH PATCHY FROST ACROSS MAINLY JUST CENTRAL AND EASTERN
ZONES OF NORTHERN LOWER.
WEDNESDAY NIGHT INTO THURSDAY...CONTINUED DRY SOUTHEAST FLOW WILL
CONTINUE TO DELAY SHOWER CHANCES SO HAVE CONFINED POPS TO SOUTHWEST
ZONES THROUGH WEDNESDAY NIGHT. BETTER MOISTURE ADVECTION THURSDAY
(PRECIPITABLE WATER VALUES SKY ROCKET TO BETWEEN AND INCH AND 1.25
INCHES) WILL FINALLY LIKELY BRING IN A FEW SHOWERS AND POSSIBLE
THUNDERSTORMS (DEPENDING UPON YOUR MODEL OF CHOICE). THE GFS
GENERATES A FEW HUNDRED J/KG OF CAPE WHILE THE NAM HAS LITTLE TO NO
CAPE. NOT AS COOL WEDNESDAY NIGHT WITH LOWS IN THE MIDDLE 40S TO
AROUND 50. WARM AGAIN THURSDAY WITH HIGHS RANGING FROM THE MIDDLE
60S NORTHWEST TO THE MIDDLE 70S SOUTHEAST.
..A RATHER COOL/COLD WEEKEND AHEAD...
PATTERN OVERVIEW/FORECAST: OVERALL LARGER SCALE TROUGHINESS REMAINS
FIXED ACROSS THE CENTRAL AND EASTERN NOAM TODAY WITH SHARP RIDGING
JUST OFF THE PACIFIC COAST. BLOCKING RIDGE OFF THE PACIFIC COAST
STILL LOOKING TO BUILD INTO ALASKA/NW CANADA AS WE GO THROUGH THE
WEEK PUSHING WARM AIR INTO THAT REGION OF NOAM. BUT THIS WILL ALSO
DISLODGE SOME VERY COLD AIR AND CLOSED MID LEVEL LOW OUT OF NRN
CANADA AND ULTIMATELY DOWN INTO THE NRN PLAINS/GREAT LAKES REGION
FOR THE WEEKEND INTO EARLY NEXT WEEK...BRINGING DAYTIME
TEMPERATURES RUNNING A GOOD 15 TO 20 DEGREES BELOW NORMAL.
AS FAR AS DETAILS GO...MOST ACTIVE/WET WEATHER COMES LATER THURSDAY
INTO FRIDAY AS OUR UPPER LEVEL TROUGH/HEIGHT FALLS BEGIN TO DIG INTO
THE GREAT LAKES REGION...WHILE PHASING LOW PRESSURE CENTERS SWING UP
THROUGH THE WESTERN GREAT LAKES. THIS IS STILL LOOKING TO DRIVE A
NICE AXIS OF RAINFALL THROUGH THE REGION AS THE OCCLUDING LOW SWINGS
THROUGH. THAT SAID...EXTENDED GUIDANCE HAS BEEN TRENDING SLOWER WITH
THE TIMING OF FROPA/PRECIP CHANCES. TYPICAL WITH THIS TYPE OF
OCCLUDING SYSTEM AND I WOULDN/T BE SURPRISED TO SEE FURTHER TIMING
ADJUSTMENTS (SLOWER) OVER THE NEXT FEW FORECAST CYCLES. BUT AT THIS
JUNCTURE WE HAVE A PERIOD OF HIGH PRECIP CHANCES THROUGH THURSDAY
NIGHT...DIMINISHING ON FRIDAY.
REST OF THE EXTENDED...SEVERAL BOUTS OF SHOWERS ANTICIPATED THROUGH
THE WEEKEND AS AFOREMENTIONED COLD AIRMASS SETTLES OVER THE REGION
AND SEVERAL SHORT WAVES EMBEDDED WITHIN THE LONG WAVE TROUGH SLIDE
THROUGH THE REGION. BEST PRECIP CHANCES MAY COME DURING THE DAYTIME
HOURS SATURDAY AND SUNDAY BOLSTERED BY HEATING OF THE DAY...AND
POTENTIALLY A LITTLE LAKE EFFECT "MIXY" PRECIP FOR SATURDAY NIGHT
(SURE WOULDN/T BE SURPRISED TO SEE A LIGHT ACCUMULATION IN THE
HIGHER TERRAIN SUNDAY MORNING). MODERATION AND IMPROVEMENT FOR
MONDAY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 700 PM EDT MON MAY 9 2016
SOLID VFR CONDITIONS ARE EXPECTED AT ALL NRN LWR MICHIGAN TAF
SITES THRU TUESDAY EVENING AS HIGH PRESSURE PARKED OVER ONTARIO
REMAINS FIRMLY IN CONTROL. WINDS WILL BECOME LIGHT/VARIABLE THIS
EVENING AND THEN STRENGTHEN FROM THE EAST AGAIN BY LATE TUESDAY
MORNING...WITH GUSTS TO 15 TO 20 KTS EXPECTED.
&&
.MARINE...
ISSUED AT 333 PM EDT MON MAY 9 2016
HIGH PRESSURE OVER ERN GREAT LAKES WILL MAINTAIN GENERALLY LIGHT
E/SE WINDS TONIGHT. GRADIENT TIGHTENS A BIT ON TUESDAY...AND THIS
MAY SUPPORT A BIT MORE CHOPPINESS ON LAKE HURON /BUT LIKELY STILL
BELOW SMALL CRAFT ADVISORY CRITERIA/. MARINERS ACROSS NRN MI CAN
EXPECT CONTINUED DRY WEATHER AND NO MAJOR RESTRICTIONS...WITH JUST
A SMALL CHANCE FOR SHOWERS AROUND MANISTEE BY MIDDAY TUESDAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...FROST ADVISORY FROM 2 AM TO 8 AM EDT TUESDAY FOR MIZ016>018-
022>024-028>030-035-036.
LH...NONE.
LM...NONE.
LS...NONE.
&&
UPDATE...MLR
SHORT TERM...BBS
LONG TERM...ADAM/SULLIVAN
AVIATION...MLR
MARINE...BBSHazardous weather outlook, May 9, 4:48 PM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 448 PM EDT MON MAY 9 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-102100- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 448 PM EDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. WIDESPREAD FROST IS EXPECTED ACROSS PORTIONS OF NORTHERN LOWER MICHIGAN TONIGHT. SEE THE LATEST FROST ADVISORY FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TEMPERATURES IN THE 60S ALONG WITH DRY CONDITIONS AND EAST TO SOUTHEAST WINDS GUSTING TO 20 MPH WILL LEAD TO AN INCREASED RISK OF WILDFIRES ACROSS EASTERN UPPER MICHIGAN TUESDAY. FIRE DANGER WILL BE ELEVATED ACROSS PARTS OF NORTHERN LOWER MICHIGAN TUESDAY AFTERNOON. THERE IS ALSO A CHANCE FOR THUNDERSTORMS ON THURSDAY ACROSS ALL OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. AJS
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.